Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could dizziness, sweating and freezing chills be side effect of paracetamol overdose?

I am 16 years old and was wondering if i have the symptoms of a paracetamol overdose. 25 hours ago I took 18 paracetamol tablets 500mg each. in the past few hours I have had dizziness, sweating, freezing chills, no appetite and aching bones? what are these the symptoms of and what can happen?
Tue, 6 Aug 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
General & Family Physician 's  Response
Hello,

First of all, I don't know why you have to take 18 Paracetamol. The only reason for this might be for a suicidal purpose and any information I write here might be misused by you and I cannot share you those.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr ASIF, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a question about some actions that I did in the past and whether they could affect my current/future health. I took about 20-30 paracetamol...

Recent questions on  Morphinans

doctor1 MD

i have severe migrane and i take vickoryl migranil or valporine tablets. it has worsened so much that nowadays i am forced to take an injection and...

doctor1 MD

drug addiction My other half has used heroin before about a year ago the wanted to quit so used methadone pills illeagally to try and quit by...

doctor1 MD

I ve got a red, itchy, numb rash on the upper, right part of my back which has been there for the past few days...yesterday I noticed it on my...

doctor1 MD

i have been in hospital with quite a bad case of tonsilitis today. i have pains in the top of my neck, my head, my ears, cheeks, and throat. i also...

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with...